Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Vaginal sides are dark in colour. Any cream to lighten the skin on the private part areas?

Respected Sir.
I have problem of dark colour in my vagina part. my down part , the area which is between the two legs, I mean private area, the whole circle become dark .
I had got this problem in my first pregnancy but it was not so dark now during my 2nd pregnancy it has become very dark. kindly recommend any cream the I can use for lightening my private dark areas, thanks
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ayurveda Specialist 's  Response
Hello,
Thanks for posting to HCM,
Dark vaginal color may be due to wearing of polyester or synthetic underwear. Always wear cotton underwear and reserve a few loose ones for the bedtime.
A mixture of lemon juice and turmeric paste is a natural bleach to treat this darkening.
Using any kind of talcum powder on the vagina should be avoided.
Regards
Answered: Thu, 17 Oct 2013
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor